Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (4): 507-520    DOI: 10.1007/s10114-016-5200-5
Articles Current Issue| Next Issue| Archive| Adv Search |
Entropy-expansiveness of Geodesic Flows on Closed Manifolds without Conjugate Points
Fei LIU1, Fang WANG2
1. College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 266590, P. R. China;
2. School of Mathematical Sciences, Capital Normal University, Beijing 100048, P. R. China and Beijing Center for Mathematics and Information Interdisciplinary Sciences(BCMIIS), Beijing 100048, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7